# SDR 2019FA0000011

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: General aviation
- Aircraft: N117BC
- Make and model: Piper PA-28-181
- Aircraft serial: 287790565
- Aircraft time: 1,342 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 79553800801
- Condition: Corroded
- Location: Zone 100
- Part time: 1,342 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDSHIELD REPLACEMENT IT WAS DISCOVERED THAT THE LOWER PILLAR TO CABIN CORNER FITTINGS PN 79553-800 ,-801 WERE SEVERELY CORRODED ALONG WITH SOME OF THE SURROUNDING ATTACHING STRUCTURE. THE FITTINGS WERE CORRODED SO BADLY THAT PITTING EXTENDED COMPLETELY THROUGH THE LEFT FITTING AND 90% OF THE RIGHT FITTING. THE ATTACHING BOLT HEADS ON THE RIGHT FITTING WERE DISINTEGRATED AND THE BOLT SHANK WAS COMPROMISED TO 60% OF ITS THICKNESS. THE RIGHT SIDE BOLT HEADS WERE CORRODED TO 60% OF THE ORIGINAL DIMENSION. PICTURES AVAILABLE ON REQUEST.
